Posted by: sarah | 2010-08-28


i am away on holiday and not near my gp so i wondered if this site could help. for the past few days i have had thrush like sypmtoms, at first ç i thought it was cystitis so i drank biacrobnate in water, but now it is itchy and i see a discharge as well. now i have noticed slight stomach cramps, almost like i will get my period, and a bit of nausea. nothing too bad, but sometimes i notice it, like i am getting some bug. could thrush cause this funny feeling? i will go to the pharmacy and get some canestan i think, but i dont know about this funny tummy feeling. i am on my last two pills before i start the placebo, i am on yasmin. could it be premenstrual feeling in my tummy?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


It is possible that you have thrush but you will have to consult a gynaecologist for an examination. You should also have a pregnancy test done, as pregnancy can also cause most of your symptoms.


Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.